HealthBoards

HealthBoards (http://www.healthboards.com/boards/)
-   Diabetes (http://www.healthboards.com/boards/diabetes/)
-   -   Having continue swelling of stomach and discomfort (http://www.healthboards.com/boards/diabetes/848891-having-continue-swelling-stomach-discomfort.html)

josephmac 05-09-2011 10:04 PM

Having continue swelling of stomach and discomfort
 
I have been 11 yers type !! diabetese .. now having stomach disoder's swelling , weight gain , discomfort , thristy all the time and tired .
any help or info. pleae.. what can be done ?

JJ 05-10-2011 09:10 AM

Re: Having continue swelling of stomach and discomfort
 
You must be on some kind of meds. for it if you have had it that long, so have you been switched to something different? Maybe you system is getting some side effects from any meds. your on.

I know Metformin can give you stomach problems and many folks experience Diarrhea but usually it goes away after a certain length of time. When was the last time your sugar levels were checked, as maybe they have changed? Sometimes you might need an increase or decrease depending on how well it is controlled.

Best wishes...JJ....:wave:


All times are GMT -7. The time now is 04:52 PM.